# SDR 95ZZZX5190

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shut-Off Valve
- Part number: 2850301
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DTW - DURING CLIMB THROUGH 26,000 FEET, NR 3 ENGINE TANK VALVE FLOW BAR LIGHT WENT OUT WHICH WAS ASSOCIATED WITH NR 3 ENGINE FLAMING OUT.  ENGINE WINDMILL FOR 20 MINUTES OIL PRESS.  REPLACED NR 3 ENGINE FUEL TANK SHUT-OFF VALVE IAW MM 28-24-15 AND VALVE SWITCH WAS ALSO REPLACED.  SYSTEM TEST OK.
